July 30, 2020 at 9:15 pm #180405
I am only three days in to my use of Strattera, and it’s been a strange three days to say the least.
I’ve been having many of the well documented symptoms – tiredness, blurred vision, nausea, loss of appetite. I just feel ‘weird’.
What has been interesting for me, as I have a stammer, is that it has made it markedly worse. I am suprised because my stammer is closely linked to my anxiety levels, and Strattera has a reputation to alievate anxiety. Family members have also noted that I seem to be ‘racing’
Most suprising though is that it has reminded me of a feeling i remember from when I used to take MDMA, I’m not euphoric, it’s the feeling I remember after the high rolls off – but before the comedown. I am not at all scientifically minded, but I wonder if this has anything to do with Strattera’s effect of Dopamine and norepinephrine?
It has been a rollercoaster – but I’m commited to sticking it out for a month to see where it takes me.
Side note – today after the Strattera kicked in, I tried doing a pilates class (I have a professional studio reformer at home) and it seems to have kind of levelled me out a bit. I suppose the physical exersion plus focus on breathing would have a positive effect. I’ll try going for a run too.
Is there any advice out there on things I can do to help mitigate some of the side effects? Activities, suppliments, foods?
July 31, 2020 at 10:21 am #180435
Straterra shouldn’t be activating and there is potential to increase anxiety instead of decrease it. Talk with your prescribing doctor about what you’re experiencing and make sure it’s a good idea to keep going for a full month.
ADDitude Community Moderator, Parenting ADHD Coach, Podcaster & Author, Mom to teen w/ ADHD, LDs, and autism
July 31, 2020 at 8:42 pm #180513
I will say that today things have calmed right down and I feel more like myself. I have a weekly session with my Psychiatrist so I will be sure to let him know.
You must be logged in to reply to this topic. Login